# SDR ASAA2016032016028

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 9,493 hours, 3,123 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 56100025
- Part serial: 13217H5264
- Condition: Failed
- Location: Left
- Part time: 9,493 hours, 3,123 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD SIDE WINDOW HEAT LIGHT ILLUMINATED AT FL340.  FOLLOWED QRC.  LIGHT RE-ILLUMINATED.  ACFT GROUNDED.  CONFIRMED LT SIDE WINDOW OVERHEAT.  WHCU BITE SHOWS SENSOR FAULT.  VISUAL INSPECTION SHOWS DELAMINATION ACROSS PRIMARY SENSOR AND RESISTANCE OUT-OF-LIMITS AMM 30-41-21-760-801.  REPLACED LT NR 2 WINDOW IAW AMM 56-12-11-400-801.
